Catalogue > Serials > Journal > Journal Issue > Journal article

Publication details

Year: 2010

Pages: 31-44

Series: Revue Philosophique de la France et de l'Étranger

Full citation:

Claire Schwartz, "Berkeley et les idées générales mathématiques", Revue Philosophique de la France et de l'Étranger 135 (1), 2010, pp. 31-44.

Cited authors

Publication details

Year: 2010

Pages: 31-44

Series: Revue Philosophique de la France et de l'Étranger

Full citation:

Claire Schwartz, "Berkeley et les idées générales mathématiques", Revue Philosophique de la France et de l'Étranger 135 (1), 2010, pp. 31-44.